Research ArticleOpen accessPhrase in the titleGeneralization of Banach Contraction Principle in Two DirectionsE. El-Shobaky, Sahar Mohamed Ali, Montaser Saudi AliJournal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,761 accessesView PDFCite
2 results for “Banach contraction principle”
Set a search alertResearch ArticleOpen accessPhrase in the titleReduced Assumption in the Banach Contraction PrincipleSahar M. AliJournal of Mathematics and Statistics, Vol. 2, Issue 1 · 31 Mar 2006 · 6,825 accessesView PDFCite